# SDR ASOA201000927

- Difficulty date: June 20, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,640 hours, 10,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.   R & R OUTER HANDLE IAW AMM 52-41-03 OPS CK GOOD.
